# SDR 2001UALA00406

- Difficulty date: March 31, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 65,650 hours, 17,429 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA. 1219 FLOOR FRAME T-CAP HAS AREAS OF CORROSION FROM BL0 - LBL 46 ON UPPER AND LOWER FLANGES.  MAJOR REPAIR ACCOMPLISHED.  REPLACED UPPER T-CAP PER BOEING DWG 146T1060 AND SRM 51-40-01.
